alsettimo_cielo (alsettimo_cielo) wrote in vaginapagina,
alsettimo_cielo
alsettimo_cielo
vaginapagina

period? spotting? on yaz.

Hey all,

I take Yaz, every day, about the same time, and have been on it about 6 months. My last real period was the 20th of November, and ended around Thanksgiving, I think. Then I started to bleed again on December 7th, and it has continued since then. This is not what I would consider "spotting," but maybe I should (I've never had anything like this happen before)...I bleed on and off throughout the day, the same amount I would on a light period. Sometimes the blood is more lumpy and less liquid. Still, I take Yaz and I was under the impression that it shouldn't cause me to get more periods, especially for this long. Should I be worried or is this common? Do you think that some stress (finals) could be a factor? Is there anything I can do to stop it? Should I call my doctor? Also, I had PIV sex about 5 hours ago and I am experiencing some cramping, but I never do. Why is this/is this common/should I be concerned? I am wondering if they are related because I don't usually experience any pain after.
Thanks !
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments